Re: [MOL] Keeping in Touch/Tamoxifen [02508] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Keeping in Touch/Tamoxifen



Diane: I posted a big article on the drug Tamoxfin and it causing cancer
for child bearing age people.
There are two more drugs with far less side effects.  I regret, I feel I
must speak up on this topic.  The article further stated that it can cause
cancer to any future children.  I believe this to be very serious, pls.
have your daughter research further.  Your friend, lillian
----------
>
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------